# SDR AALA20171224001

- Difficulty date: December 24, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 3,727 hours, 1,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE227001
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R3 EMERGENCY EXIT DOOR CYLINDER DAMPER PRESSURE LOW IN RED BAND AT 42 DEGREES. CHARGED R3 EMERGENCY EXIT DOOR CYLINDER DAMPER TO GREEN BAND PER AMM 52-22-00.
